# SDR USAA2014012100024

- Difficulty date: January 5, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 63,234 hours, 9,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367137300200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL 251WF BETWEEN FRAME 40 TO FRAME 45 & BETWEEN Y 450 TO -Y 450.  REPLACED FLOOR PANEL 251WF IAW SRM 53-02-00, FIG 211 & 51-42-11.
